“Shapour Heidarkhani”
Tel: (+98)(831)4274569
Fax: (+98)(831)4274569
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2010 - 2013 ) |
||
Non IPM Affiliations |
||
Assistant Professor of Razi University | ||
Related Papers |
1. | Sh. Heidarkhani Multiple solutions for a quasilinear second order differential equation depending on a parameter Acta Math. Sin. (Engl. Ser.) 32 (2016), 199-208 [abstract] |
2. | Sh. Heidarkhani (Joint with M. Karami) Infinitely many solutions for a class of Dirichlet boundary value problem with impulsive effects Bull. Math. Soc. Sci. Math. Roumanie 58 (2015), 167-179 [abstract] |
3. | Sh. Heidarkhani Infinitely many solutions for nonlinear perturbed fractional boundary value problems Annals of the University of Craiova - Mathematics and Computer Science Series 41 (2014), 88-103 [abstract] |
4. | Sh. Heidarkhani (Joint with G. Bonanno and D. O'Regan) Nontrivial solutions for Strum-Liouville systems via a local minimum theorem for functionals Bull. Aust. Math. Soc. 89 (2014), 8-18 [abstract] |
5. | Sh. Heidarkhani (Joint with J. Henderson) Critical point approaches to quasilinear second order differential equations depending on a parameter Topol. Methods Nonlinear Anal. 44 (2014), 177-197 [abstract] |
6. | Sh. Heidarkhani Existence of non-trivial solutions for systems of n fourth order partial differential equations Math. Slovaca 64 (2014), 1249-1266 [abstract] |
7. | Sh. Heidarkhani (Joint with G. A. Afrouzi and A. Hadjian) Existence of three anti-periodic solutions for second-order impulsive differential inclusions with two parameters Discuss. Math. Differ. Incl. Control Optim. 33 (2013), 115-133 [abstract] |
8. | Sh. Heidarkhani (Joint with Gh. A. Afrouzi and A. Hadjian) Existence of multiple solutions for a mixed boundary-value problem Electron. J. Differential Equations 2013 (2013), 1-16 [abstract] |
9. | Sh. Heidarkhani (Joint with G. D' Agui and G. M. Bisci) Multiple solutions for a perturbed mixed boundary value problem involving the one-dimensional p-Laplacian Electron. J. Qual. Theory Differ. Equ. (2013), 1-14 [abstract] |
10. | Sh. Heidarkhani (Joint with Gh. A. Afrouzi, A. Hadjian, and J. Henderson) Existence of infinitely many anti-periodic solutions for second-order impulsive differential inclusions Electron. J. Differential Equations 2013 (2013), 1-13 [abstract] |
11. | Sh. Heidarkhani (Joint with G. A. Afrouzi and A. Hadjan) Infinitely many solutions for a mixed doubly eigenvalue boundary value problem Mediterr. J. Math. 10 (2013), 1317-1331 [abstract] |
12. | Sh. Heidarkhani (Joint with J. R. Graef and L. Kong) Multiple solutions for systems of multi-point boundary value problems Opuscula Math. 33 (2013), 293-306 [abstract] |
13. | Sh. Heidarkhani (Joint with G.A. Afrouzi and A. Hadjian) Non-trivial solutions for a two-point boundary value problem Ann. Polonici Math. 108 (2013), 75-84 [abstract] |
14. | Sh. Heidarkhani Infinitely many solutions for systems of n two-point Kirchhoff-type boundary value problems Ann. Polonici Math. 107 (2013), 133-152 [abstract] |
15. | Sh. Heidarkhani On a class of systems of n Neumann two-point boundary value Strum-Liouville type equations Bull. Iranian Math. Soc. 39 (2013), 821-840 [abstract] |
16. | Sh. Heidarkhani (Joint with J. R. Graef and L. Kong) A variational approach to a Kirchhoff-type problem involving two parameters Results Math. 63 (2013), 877-889 [abstract] |
17. | Sh. Heidarkhani Three solutions for systems of n fourth order partial differential equations ( In: Proceeding of International Conference on Differential & Difference Equations and Applications) [abstract] |
18. | Sh. Heidarkhani (Joint with J. Henderson) Infinitely many solutions for a perturbed quasilinear two-point boundary value problem Scientific Annals of "Alexandru Ioan Cuza" University of Iasi (Accepted) [abstract] |
19. | Sh. Heidarkhani (Joint with L. Li) Quasilinear two point boundary value problems investigated via critical point methods IJNS 14 (2012), 405-409 [abstract] |
20. | Sh. Heidarkhani Existence of solutions for a two-point boundary-value problem of a fourth-order Sturm-Liouville type Electron. J. Differential Equations 2012 (2012), 1-15 [abstract] |
21. | Sh. Heidarkhani (Joint with J. Henderson) Infinitely many solutions for nonlocal elliptic sytems of (p1, ...,pn)-Kirchhoff type Electron. J. Differential Equations 2012 (2012), 1-15 [abstract] |
22. | Sh. Heidarkhani (Joint with J. Henderson) Multiple solutions for a nonlocal perturbed elliptic problem of p-Kirchhoff type Communications on Applied Nonlinear Analysis 19 (2012), 25-39 [abstract] |
23. | Sh. Heidarkhani Non-trivial solutions for two-point boundary-value problems of fourth-order Sturm-Liouville type equations Electron. J. Differential Equations 2012 (2012), 1-9 [abstract] |
24. | Sh. Heidarkhani Three solutions for a class of (p1, ..., pn)-biharmonic systems via variational methods Thai J. Math 10 (2012), 497-515 [abstract] |
25. | Sh. Heidarkhani (Joint with Y. Tian and Ch.L. Tang) Existence of three solutions for a class of (p1,..., pn)-biharmonic systems with Navier boundary conditions Ann. Polonici Math. 104 (2012), 261-277 [abstract] |
26. | Sh. Heidarkhani Non-trivial solutions for a class of (p1,..., pn)-biharmonic systems with Navier boundary conditions Ann. Polonici Math. 105 (2012), 65-76 [abstract] |
27. | Sh. Heidarkhani (Joint with Y. Tian) Three solutions for a class of gradient Kirchhoff-type systems depending on two Parameters Dynamic Systems and Applications 20 (2011), 551-562 [abstract] |
28. | Sh. Heidarkhani (Joint with Gh. Alizadeh Afrouzi) Some multiplicity results to the existence of three solutions for a Dirichlet boundary value problem involving the p-Laplacian Mathematical Modeling and Analysis 16 (2011), 390-400 [abstract] |
29. | Sh . Heidarkhani (Joint with J. R. Graef and L. Kong) A critical points approach to multiplicity results for multi-point boundary value problems Appl. Anal. 90 (2011), 1909-1925 [abstract] |
[Back]
|